# SDR AALA20141019015

- Difficulty date: October 19, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 85,949 hours, 39,092 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE ON CLIMB OUT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED BOTH SECOND SEGMENT CLIMB SWITCHES.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
